# SDR UPS08652724

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 33,591 hours, 11,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T130U38
- Condition: Cracked
- Location: Bs 1085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  AFT CARGO COMPT BS 1085 RBL 26 UNDER FLOOR CHORD ANGLE CRACK.  CRACK LENGTH .7500", AFT CARGO COMPT STA1085 RBL26 UNDER FLOOR CHORD ANGLE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
